urologist-icon
Erection problems and ejaculation fast
I am not having penis erection from 3 months and ejaculation very fast .I have used before antihistamines and antidepressants I am thinking it is dueto that?
21 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Your Erectile dysfunction needs in detail evaluation... please consult a urologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.